# SDR 06FDEA1445

- Difficulty date: April 13, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 78,622 hours, 20,619 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLUSH REPAIR LOCATED AT STA 859 L32R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  FABRICATED DOUBLER IAW DWG 7097 REV.U.  FABRICATED FILLER IAW DC10-30 SRM 53-20-00 FIG 13 SHT 4.  INSTALLED IAW DC-10-30 SRM 51-21-01 VOL.II.  ALODINED, PRIMED, TOPCOATED IAW DC10-30 SRM 51-21-01 VOL.II.  MINOR REPAIR.
